# SDR USAA020402

- Difficulty date: October 25, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65C2584151
- Condition: Delaminated
- Location: Rudder
- Part time: 47,194 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER WITH DELAMINATION, STATION 0.00 RT, 1.5 LEFT, 121.0 LEFT, 174.9 RT, 200.0 RT.  REPAIRED WITH WET LAYUP USING SRM 51-70-17, 51-60-00 PER EA 75136.  (M)
